Update

Hello all,thought l would update the blog to say where lm at..thankyou for the emails asking how l am..WELL.... BAD!!!! l dont mean WELLBAD like the kids say...! but BAD ..

as advised back in September l stopped trying to get the Armour in me ( as l was toxic ) and tried to take the Adrenal support /liquorice ticture/ Hydro cortisone...( the theory being get the adrenals working and then start the thyroid meds up again lit does work for other people )..NO JOY.. my heart races,palpitations and l sweated so much ( the same as when l took iodine)...so l was told to stop this also..and try to start again slowly in increments...NO JOY...l actually feel far worse when taking my meds /supplements.. As the weeks/months have gone by

my symtoms seem to have flipped over..l have gone from anxious,racing heart,hyper,and SOooo....sweaty to being "VERY HYPOTHYROID" ( understandable No meds )

l am taking my blood preasure every morning/ eve and this is very low and my tempreature has dropped lower ,34.4 last night..l am SO tired, lethargic, brain dead and foggy ( even though l still stick to my strict diet) l lack energy ( we went to see cirque solie last night at the albert hall and l fell asleep!)and concentration ( sorry about the grammer and spellings) and l am in PAIN all over, my hands feet and legs..and my thumb joints keep locking in position!l tried diclophenic tablets but hey guess what they make my heart race and l SWEAT!so l dont take them..

BUT THE UP SIDE is l havent had a single hot sweat ,flush,or volcanic eruption.( other then when l tried the diclophenic).SO l know l am that age when l doo get hot flushes but they DONT stop and start when when you do or dont take meds!!! l do have a warm colouring on my face and neck ocassionally...ok. but NOT a volcano eruption preasured sweat that leaves you ringing wet and reaching for dry clothes and a towel..and completly unable to sleep at night...

So also because of lack of meds ( l had been on DHEA/Prgnenalone before) my Adrenals are really up the creak ..so l cant wake up in the morning and find it harder to wind down at night..but it doesnt stop me sleeping...l sleep straight through (result)

Now the next thing you ask is how long is this going to last??

well l am in contact with Dr Peatfield ,who hasn't seen anyone like me before!! he cant understand my reaction to the meds..BUT he is so kind and understanding and is there for me.( even though he did ask was l from another planet!.)

My Gp has another approach..last year in Feb l came out with a rash on my face then different rashes all over at different times..he said l had the rash because we had a dark winter and l had reacted to the strong sunlight when it finally apeared ..he said poly morphic light eruption.. l went to see my GP the day before l saw Dr Peatfield complaining of feeling ill and hyper when l took my meds and low when l didnt..AND l said l still have the rash on my face (even though l am tanned ) he said he could see it..and said that he was thinking LUPUS...( l didnt now what that was or any thing about it..)he took a bloods.

and he referred me to the Lupus clinic at St Thomas's hospital and also the endocrine department..l have waited for my appointments and l shall be going to the endocrine appointment next Thursday..OMG...l am so apprehensive about going..it is in the endocrine/diabetic ( good /not good?) unit..l will have to see how the Dr is...he'll probably think l am a nutter with my Armour dhea hydro cortisone candida and leaky gut..just have to see how he is before l bombard him..l will probably take my copy of Dr P's book with me and lf l feel we are not on the same level l will leave it with him!! as a gift to him and his future patients..

My Lupus appointment is in March..l have already seen a Dr at the London bridge

Lupus centre who advised me to wait for my St Thomas appointment as the tests cost loads of money and as some of my tests that my Gp ran were positive he said to wait.

he advised me to take the hydro cortisone fo the pain BUT HEY you now the song by now ..l CANT TAKE IT ,THO l TRIED........... if only l could string some more verses together ,record it and make MILLIONS l could then set up a research centre for all the millions of thyroids in the world who are miss understood ,ill treated and neglected....

well that was a long update SORRY....wont leave it so long next time xxx

best l go back to bed.....xx

.

14 Replies

oldestnewest
  • I wish I could offer some words of wisdom but to quote Orville the singing duck 'but I can't'. Amazed you have managed to keep your sense of humour through all this and wish you well for your next round of Dr's appointments.

  • Hi Donna, I really hope you start feeling better soon, Its a nightmare this illness, I hope your appointment goes well for you next thursday, i saw Dr P again myself last weekend and he said there is always hope to get better so hold onto that please because you will get there. love and best wishes angie xxxxxxxxxx

  • I am sorry you are having a really difficult time and hope you find a solution soon.

    I know how it feels when you are taking meds and feeling worse than before diagnoses. I have not been on dessicated products but I noted you had difficulty with Armour and I saw this link to STTM which details problems/advice when taking thyroid meds which may be helpful:-

    stopthethyroidmadness.com/m...

  • Hello Donna,

    I am so sorry you are suffering so much despite trying so many different meds. I do hope that if you do indeed have Lupos that it can at least be treated and bring you much needed relief from all your symptoms.

    You are lucky to live near such top London hositals.

    Good luck with any further treatments.

  • Thanks Poppy for leaving a comment..l have to remember that although" l CAN'T" seem to take meds at the momment and can't do much ..."l CAN" do lots of things which can help me live well and improve my situation...xx

  • Hi Angie,thankyou for leaving your kind comment, l hope you you are improving with the help of Dr P... There is Much hope if you are seeing him..

    best wishes Donna xx

  • Hi Shaws,thankyou for leaving a comment and leading me to the article on stop the madness....l did do very well on the armour and dhea/pregnenalone for 1 1/2years but that changed in January last year when my dr upped my dhea/pregnenalone dose ( l really went up the wall after we started fiddling with doses)...Dr p thinks the Dhea wasnt enough for my Adrenals... with best wishes Donna x

  • Hi Hypot2years..thankyou for leaving your kind comment...l do believe that there is always something good to find in any bad situation your find yourself in ( some times you have to hunt high and low! ) but there is usually a little if not much good to be found..

    like you said l live in LONDON and able to attend top hospitals and DRS....and l also have a kind GP who doesnt claim to know much of whats going on but he doesn't mind sending me any where to find out!

    If l do have Lupus ( and l dont want my name down for it!) it would seem the pieces of a puzzle that has been in the making for YEARS would be finally coming together! best wishes Donna x

  • Hi Donna - please keep being chirpy!

    It's very confusing when there is more than thyroid in the picture, I only want one illness at a time please. Suppose it's like a bus - you're fine for ages then loads come along at once x

  • Hi spareribs, l do feel for all the Drs that l visit! they must feel like they have drawn the short straw!! and how can you posibly condence down all your problems in a short appoinment ,where do you start? its bad enough writting a blog..and you have read how long they go on for!! anyway its nice to hear from you. if you ever see a car transporter full of buses its me on the way to the hospital!!

    best wishes Donna x

  • Hi Donna ,

    What a nightmare time your having , we all want to feel better but you have really been through it , but I hope when you go to St Thomas they will be able to give you a answer once and for all .

    Good luck Jan xx

  • thanks Jan,hope you soon get some answers...

    bestwishes donna x

  • Thanks Donna ,I'm back at hospital next week for more tests and see endo 14th so hope I will get some answers , seems a long long process when your waiting don't you think !!!

  • Hello Donna,

    Has doc Peatfield considered that you're strong reaction might be due to your system not being able to process the T4 in the Armour? It is possible to get severe symptoms that look like hypethyroidism but are really due to the body's inability to handle the T4. I know - I had the same thing at times but not as severe. If I had come off the Armour/T4 and then gradually slipped into hypothyroidism then I'd be starting to feel I need some thyroid meds but that the ones that I was on didn't suit me. Been there.

    Doc Peatfield was my doc years ago and I went through some bad times and eventually found a medication that worked. T3 in my case. He has obviously blanked his memory of me (not surprised - I was a royal pain in the rear end!).

    Also deficiency in vitamin B1 can also cause severe hyper symptoms on any T4 eds but if you were on any vitamin B complex supplement then this wouldn't have been a concern.

    Hope you get a good solution soon.

    Paul

You may also like...